MAUDE Adverse Event Report: BOSTON SCIENTIFIC - MARLBOROUGH XENFORM SOFT TISSUE REPAIR MATRIX; MESH, SURGICAL, NON-SYNTHETIC, UROGYNECOLOGIC FOR APICAL VAGINAL AND UTERINE PRO

BOSTON SCIENTIFIC - MARLBOROUGH XENFORM SOFT TISSUE REPAIR MATRIX; MESH, SURGICAL, NON-SYNTHETIC, UROGYNECOLOGIC FOR APICAL VAGINAL AND UTERINE PRO
Model Number M0068302470
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Urinary Tract Infection (2120)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Alternative patient id: (b)(6).Study name: (b)(6).The complainant indicated that the device is implanted and the device is not expected to be returned for evaluation; therefore a failure analysis of the complaint device could not be completed.If any further relevant information is identified, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that a xenform soft tissue repair matrix was implanted during a pelvic floor reconstruction with xenform including cystocele repair procedure performed on (b)64) 2015.According to the complainant, the patient presented for follow-up on (b)(6) 2015 and there were no signs of infection.However, it was noted that the patient was treated for urinary tract infection on an unknown date.Her post-void residual urine volume was normal but urine was to be sent for culture to check for uti resolution.All other information is unknown.Should additional relevant details become available; a supplemental report will be submitted.

Brand Name
XENFORM SOFT TISSUE REPAIR MATRIX
Common Device Name
MESH, SURGICAL, NON-SYNTHETIC, UROGYNECOLOGIC FOR APICAL VAGINAL AND UTERINE PRO
Manufacturer (Section D)
BOSTON SCIENTIFIC - MARLBOROUGH
100 boston scientific way
marlborough MA 01752
MDR Report Key7958996
Report Number3005099803-2018-02618
Device Sequence Number19204502
Product Code PAJ
UDI-Device Identifier08714729774198
UDI-Public08714729774198
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K060984
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/14/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/31/2017
Device Model NumberM0068302470
Device Lot Number0001506003
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/14/2018
Initial Report FDA Received Date10/11/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Weight93